# SDR HALA2014092300162

- Difficulty date: September 23, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 6,988 hours, 1,062 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SIDE OF AFT CARGO DOOR .5" X .7500" AREA DENTED + GOUGED BET. FR63 + FR63A AT BEAM 5.  DEPTH OF BLEND, DENT .049, AREA OF BLEND .7500" X 1.2500", NO CRACKS NOTED. .005 MATERIAL REMOVED W/ BLEND.  BLENDED GOUGE IAW SRM 51-11-00.  TREAT, PRIMED, + PAINTED IAW SRM 51-21-00.  ACCOMPLISHED E1 05-391000-TEMP, ENG APP TEMP REPAIR IAW PS 900-5-1, NR 4.  OK FOR SERVICE.
